MathSciNet Relay Station
MathSciNet bibliographic data
MR1080998 11R20 (12F05)
Kiming, Ian Explicit classifications of some $2$-extensions of a field of characteristic different from $2$. Canad. J. Math. 42 (1990), no. 5, 825–855.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement